# SDR 00FDEA00267

- Difficulty date: April 18, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1493577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 457  CORROSION ON FLOORBEAM LWR SURFACE OF UPPER FWD FLANGE BS 48,  RBL 25,  WL 208.   **  S/D  **  R&R FLOORBEAM.
